Kansas, 2012Drought in Kansas, October 1 to 31, 2012
October 1 to 31, 2012 · NWS ICT · 26 events in 26 counties and zones
A prolonged period of dry weather continued the drought conditions across most of Kansas during the month of October. An unusually dry period from May through August kept an extreme drought (D3) going for most of Southern Kansas.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A prolonged period of dry weather continued the drought conditions across most of Kansas during the month of October. An unusually dry period from May through August kept an extreme drought (D3) going for most of Southern Kansas. Portions of Central Kansas continued to stay very dry, with exceptional drought (D4) conditions for most of the month of October. Most areas saw some rainfall in the middle of the month, with a significant rainfall bringing almost one to two inches to portions of Southeast Kansas. This led to some gradual improvement over portions of the Flint Hills and Southeast Kansas, from an extreme drought (D3) to a severe drought (D2).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Sep 30, 10:41 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 30, 10:41 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1141 PM CDT SUN SEP 30 2012
.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
ONLY CHANGE FROM 0000 UTC TAFS WAS TO NIX VCSH AT KHUT AND SPEED UP
THE ARRIVAL OF FRONT AN HOUR AT MOST SITES. HIGH PRESSURE WILL KEEP
WINDS LIGHT AND VARIABLE OVERNIGHT. WINDS MAY VEER AROUND TO THE
NORTHWEST AHEAD OF FRONT ON MON AS HIGH PRESSURE EXITS AREA. GUSTY
NORTH WINDS SHOULD DEVELOP IMMEDIATELY BEHIND FRONT DURING THE DAY.
COMBO OF UPPER SUPPORT AND HIGH LEVEL MOISTURE SHOULD LEAD TO
VIRGA/SPRINKLES/LIGHT RAIN SHOWER AT KRSL AND KSLN. SUPPORT/
MOISTURE NOT QUITE AS STOUT AT KHUT/KICT/KNCU AND HAVE LEFT OUT
FOR NOW. -HOWERTON
&&
.PREV DISCUSSION... /ISSUED 618 PM CDT SUN SEP 30 2012/
AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
VFR CONDITIONS ANTICIPATED THROUGHOUT THE PERIOD AT ALL
SITES. HIGH PRESSURE WILL KEEP WINDS LIGHT AND VARIABLE OVERNIGHT.
MAIN CHALLENGE WILL BE TIMING OF SURFACE FRONT ON MON. WINDS MAY
VEER AROUND TO THE NORTHWEST AHEAD OF FRONT AS HIGH PRESSURE EXITS
AREA. GUSTY NORTH WINDS SHOULD DEVELOP IMMEDIATELY BEHIND FRONT
DURING THE DAY. COMBO OF UPPER SUPPORT AND HIGH LEVEL MOISTURE
SHOULD LEAD TO VIRGA/SPRINKLES/VERY LIGHT RAIN SHOWERS AT
KRSL/KSLN/KHUT. SUPPORT/MOISTURE NOT QUITE AS STOUT AT KICT/KNCU
AND HAVE LEFT OUT FOR NOW. -HOWERTON
PREV DISCUSSION... /ISSUED 227 PM CDT SUN SEP 30 2012/
DISCUSSION...
MAIN FORECAST CHALLENGE WILL BE THE TIMING/STRENGTH OF CANADIAN
AIR SLATED TO ARRIVE LATE IN THE WEEK.
TONIGHT-MONDAY:
UPPER TROUGH WILL SHIFT EASTWARD OUT OF THE SOUTHERN PLAINS...WHILE
A COUPLE OF SHORTWAVES PASS SOUTHEASTWARD ACROSS THE CENTRAL PLAINS.
ONE OF THESE WAVES WILL CONTINUE TO SPARK ISOLATED-WIDELY
SCATTERED THUNDERSTORMS...ALONG A WEAK SURFACE TROUGH/MARGINAL
INSTABILITY AXIS FROM WESTERN KS TO CENTRAL NEBRASKA THIS
AFTERNOON/EVENING. THINK MOST OR ALL OF THIS ACTIVITY WILL STAY
JUST WEST OF A RUSSELL-GREAT BEND-PRATT LINE...AND SHOULD UNDERGO
DIURNAL WEAKENING THIS EVENING. HIGH-LEVEL CLOUD COVER WILL BE
SLOW TO DECREASE EAST OF THE TURNPIKE THIS EVENING WITH THE UPPER SYSTEM
TO OUR SOUTHEAST. A STRONGER UPPER DISTURBANCE WILL TRAVERSE
SOUTHEAST ACROSS THE KANSAS REGION MONDAY PUSHING A COLD FRONT
THROUGH THE AREA. GUSTY NORTHERLY WINDS 15-25 MPH AND PERHAPS A
SPRINKLE OR TWO ARE EXPECTED BEHIND THE FRONT.
TUESDAY-WEDNESDAY:
THE UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY WILL EJECT SLOWLY
NORTHEAST...WHILE ANOTHER UPPER TROUGH DIGS INTO THE PACIFIC
NORTHWEST AND NORTHERN/CENTRAL ROCKIES. OUR AREA WILL BE IN BETWEEN
SYSTEMS WITH SHORTWAVE RIDGING ALOFT. THEREFORE EXPECTING MOSTLY
CLEAR SKIES AND GENERALLY PLEASANT TEMPERATURES.
THURSDAY-SUNDAY:
MEDIUM RANGE CONFIDENCE IS LOW TO MEDIOCRE. STILL SOME
DIFFERENCES EXISTING BETWEEN THE 12Z ECMWF AND THE 12Z
GFS/GEM MODELS WITH REGARD TO THE MID-UPPER LEVEL PATTERN EVOLUTION.
THE GFS HAS SHOWN MORE CONSISTENCY WITH THE LARGE UPPER TROUGH
BEING CARVED OUT FROM CENTRAL/EASTERN CANADA INTO THE NORTH
CENTRAL CONUS WITH SUPPORT FROM THE GEM...AND PRESENTLY FAVOR THE
GFS. A CANADIAN COLD FRONT WILL PUSH THROUGH THURSDAY...WITH A
MUCH COOLER AIRMASS (BELOW SEASONAL AVERAGES) THAT MAY PERSIST
INTO THE WEEKEND. WILL MAINTAIN SLIGHT CHANCE OF SHOWERS THURSDAY
WITH THE FRONTAL PASSAGE...AND AGAIN FRIDAY NIGHT-SATURDAY WITH
SECONDARY STRONG SHORTWAVE ROTATING THROUGH...ALTHOUGH CONFIDENCE IN ANY
RAIN CHANCES IS LOW.
JMC
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 54 79 48 76 / 0 10 10 0
HUTCHINSON 50 78 47 75 / 10 10 10 0
NEWTON 53 78 48 74 / 0 10 10 0
ELDORADO 54 79 49 76 / 0 10 10 0
WINFIELD-KWLD 54 80 49 79 / 0 10 10 0
RUSSELL 51 77 42 75 / 10 10 0 0
GREAT BEND 51 77 43 74 / 10 10 0 0
SALINA 53 78 47 74 / 10 10 0 0
MCPHERSON 52 78 47 74 / 10 10 10 0
COFFEYVILLE 54 80 49 78 / 10 10 10 0
CHANUTE 53 79 48 74 / 0 10 10 0
IOLA 53 79 48 74 / 0 10 10 0
PARSONS-KPPF 53 79 49 76 / 10 10 10 0
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 30, 2:27 PM CST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT SUN SEP 30 2012
KSZ032-033-047>053-067>072-082-083-091>096-098>100-012030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
327 PM CDT SUN SEP 30 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
Drought, Harper
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.192, -98.075 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas.
Drought, Sumner
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Sumner forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.237, -97.477 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas.
Drought, Reno
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Reno forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.953, -98.086 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas.
Drought, Kingman
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Kingman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -98.136 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas.
Drought, Sedgwick
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Sedgwick forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.685, -97.461 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas. The city of Wichita only recorded three tenths of an inch of precipitation for October.
Drought, Harvey
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Harvey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.043, -97.427 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas.
Drought, Cowley
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Cowley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.238, -96.837 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas.
Drought, Butler
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Butler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.781, -96.839 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across South Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for South Central Kansas.
Drought, Russell
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Russell forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.915, -98.762 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the month of October across Central Kansas. Some welcome rainfall did occur during the middle of the month with some areas picking up almost an inch of rain (1.00 in.). But rainfall amounts were still almost an inch below normal.
Drought, Barton
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Barton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.479, -98.756 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the month of October across Central Kansas. Some welcome rainfall did occur during the middle of the month with some areas picking up almost an inch of rain (1.00 in.). But rainfall amounts were still almost an inch below normal.
Drought, Rice
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Rice forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.347, -98.201 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the month of October across Central Kansas. Some welcome rainfall did occur during the middle of the month with some areas picking up almost an inch of rain (1.00 in.). But rainfall amounts were still almost an inch below normal.
Drought, Ellsworth
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Ellsworth forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.697, -98.205 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the month of October across Central Kansas. Some welcome rainfall did occur during the middle of the month with some areas picking up almost an inch of rain (1.00 in.). But rainfall amounts were still almost an inch below normal.
Drought, McPherson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.392, -97.648 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the month of October across Central Kansas. Some welcome rainfall did occur during the middle of the month with some areas picking up almost an inch of rain (1.00 in.). But rainfall amounts were still almost an inch below normal.
Drought, Saline
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Saline forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.784, -97.650 (the zone’s center; the record gives no point)
Exceptional Drought (D4) conditions continued during the month of October across Central Kansas. Some welcome rainfall did occur during the middle of the month with some areas picking up almost an inch of rain (1.00 in.). But rainfall amounts were still almost an inch below normal.
Drought, Chase
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Chase forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.302, -96.594 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across portions of Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for Central Kansas.
Drought, Marion
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Marion forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.359, -97.097 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across portions of Central Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. This is the sixth consecutive month of below normal precipitation for Central Kansas.
Drought, Greenwood
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Greenwood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.878, -96.233 (the zone’s center; the record gives no point)
The severe drought (D3), continued across the Flint Hills and Southeast Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region during the middle of the month, with some areas picking up almost two inches of rainfall, but rainfall totals were still an inch and a half below normal.
Drought, Elk
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Elk forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.454, -96.244 (the zone’s center; the record gives no point)
The severe drought (D3), continued across the Flint Hills and Southeast Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region during the middle of the month, with some areas picking up almost two inches of rainfall, but rainfall totals were still an inch and a half below normal.
Drought, Chautauqua
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Chautauqua forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.150, -96.245 (the zone’s center; the record gives no point)
The severe drought (D3), continued across the Flint Hills and Southeast Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region during the middle of the month, with some areas picking up almost two inches of rainfall, but rainfall totals were still an inch and a half below normal.
Drought, Woodson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Woodson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.887, -95.740 (the zone’s center; the record gives no point)
The severe drought (D3), continued across the Flint Hills and Southeast Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region during the middle of the month, with some areas picking up almost two inches of rainfall, but rainfall totals were still an inch and a half below normal.
Drought, Wilson
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Wilson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -95.743 (the zone’s center; the record gives no point)
The severe drought (D3), continued across the Flint Hills and Southeast Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region during the middle of the month, with some areas picking up almost two inches of rainfall, but rainfall totals were still an inch and a half below normal.
Drought, Montgomery
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.193, -95.743 (the zone’s center; the record gives no point)
The severe drought (D3), continued across the Flint Hills and Southeast Kansas during the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region during the middle of the month, with some areas picking up almost two inches of rainfall, but rainfall totals were still an inch and a half below normal.
Drought, Allen
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Allen forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.886, -95.301 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas during the first part of the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region in the middle of the month, with some areas picking up almost two inches of rainfall. This led to the drought level dropping to severe (D2) levels by the end of the month.
Drought, Neosho
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Neosho forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.559, -95.307 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas during the first part of the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region in the middle of the month, with some areas picking up almost two inches of rainfall. This led to the drought level dropping to severe (D2) levels by the end of the month.
Drought, Labette
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Labette forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 37.191, -95.298 (the zone’s center; the record gives no point)
The extreme drought (D3), continued across Southeast Kansas during the first part of the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region in the middle of the month, with some areas picking up almost two inches of rainfall. This led to the drought level dropping to severe (D2) levels by the end of the month.
Drought, Lincoln
- When
- October 1, 12:00 AM CST to October 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.045, -98.208 (the zone’s center; the record gives no point)
The exceptional drought (D4), continued across Central Kansas during the first part of the month of October. This was a continuation of a drought that started in late May and continued through the month of September and into October. Some welcome rainfall did return to the region by the middle of the month, with some areas picking up an inch rainfall. This led to the drought level dropping to extreme (D3) levels by the end of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Nebraska, October 1 to 31, 2012$119 million · 24 events
- Drought in Texas, October 1 to 31, 2012$120 million · 20 events
- Drought in Illinois, October 1 to 31, 2012$178 million · 8 events
- Drought in Texas, October 1 to 31, 2012$50 million · 24 events
- Drought in Kansas, October 1 to 31, 2012$20 million · 6 events
- Drought in Oklahoma, October 1 to 31, 2012$10 million · 3 events
- Tornadoes and Flash Flood in Tennessee, October 1 to 2, 2012$55,000 · EF1 · 7 events
- Drought in Iowa, October 1 to 13, 201251 events
- Drought in Oklahoma, October 1 to 31, 201248 events
- Flash Flooding and Damaging Winds in Georgia, October 1 to 2, 2012$45,000 · 50 kt wind · 7 events
- Drought in Arkansas, October 1 to 31, 201237 events
- Drought in Missouri, October 1 to 31, 201234 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 417370, 417372, 417373, 417374, 417377, 417379, 417380, 417382, 417383, 417384, 417385, 417386, 417387, 417388, 417391, 417392, 417402, 417404, 417405, 417408, 417416, 417425, 417433, 417434, 417435, 417439.